# SDR FDEA202103040560

- Difficulty date: March 4, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 86,707 hours, 21,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7087512
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING SNRM: N01008 FOUND MAIN DECK CARGO FLOOR SUPPORT AT   STATION 1940 TO STATION 1943 X = -25 CORROSION AS MARKED.  MAIN DECK CARGO FLOOR SUPPORT AT STATION 1940 TO STATION 1943 , X = - 25 , CORROSION   EVALUATED FOUND EXFOLIATED AND EXCEEDED LIMIT AS PER SRM 53-00-00-2R FIGURE 206   ALLOWABLE DAMAGE. CORRODED FLOOR SUPPORT REMOVED AND REPLACED FROM STATION   1887 TO STATION 2007 X = - 25 AS PER SRM 51-31-01-0G. FLOOR SUPPORT FABRICATED BY   MACHINING AS PER DOUGLAS DRAWING AGA7087 REVISION M. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
